# SDR AALA991438

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN SKIN AT STATION 660 BETWEEN STRINGER 1 AND 2R.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
